# SDR USAA2011032291182

- Difficulty date: March 20, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 34,801 hours, 12,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40012200
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX - LAX - EEL - FORWARD LAV EMERGENCY LIGHT LENS MISSING.  MAINTENANCE INSTALLED EMERGENCY LIGHT LENS.
